# SDR DXTA2022062464530

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 4,797 hours, 3,737 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG180Q4
- Part serial: S01171XL
- Condition: Defective
- Location: Rh Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

GEN 1 OFF BUS YELLOW CAS: GEN 1 OFF BUS CAS IN FLIGHT AT FL360 WITH ENGINE VIBRATION.  ACCOMPLISHED QRH AND SHUT ENGINE DOWN.   BLACK SOOT NOTED ON UNDER SIDE OF LEFT HAND ENGINE COWLING. // SIGNOFF// REMOVED LH STARTER GENERATOR PIN: 400SG 180Q-4 S/N: S01171XL AND INSTALLED CUSTOMER SUPPLIED OVERHAULED LH STARTER.GENERATOR P/N: 400SG180Q-4 S/N: S00915XL IAW EMB505 AMM 24-31-01 : REMOVED SEAL ASSY FACE MAGNETIC P/N: 3059820-01 NSN  INSTALLED CUSTOMER SUPPLIED NEW SEAL ASSY FACE MAGNETIC P/N: 3059820-01 NSN IAW EMB505 EMM 72-60-01. NO DEFECTS NOTED.
